# SDR 0425262109

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG AT 0 DEG.  CYCLED POWER ON A/C PERFORMED.  OPS CHECK OF FLAPS.  OPS CHECK OK REF CRJ MM 27-53-00.
